Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have chest pain, light headed, nauseous and heartburn. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 66 Questions
Chest pain last week. Since then. Light headed. Nauseous. Heart burn. May have fainted once. Headache today.
Posted Sat, 10 Aug 2013 in General Health
Answered by Dr. Emmette Clark 1 hour later

Thanks for your query.

You did not state your age but if you have not been evaluated by a physician you need to do so immediately. The reason I advise this is because the symptoms you describe here are common with heart and blood pressure problems, including angina (due to your heart arteries not delivering enough blood to the muscle), a mild heart attack or stroke, or hypertension.

You need immediate evaluation now and I encourage you to have someone take you to the nearest emergency room or physician.

Above answer was peer-reviewed by
Follow-up: Have chest pain, light headed, nauseous and heartburn. Suggest? 3 hours later
Went to urgent care. Bp was high. 165/98. 92bpm. Ekg was good. They gave me prilosec and sent me home. Still have a headache though. Oh well .
Answered by Dr. Emmette Clark 15 minutes later

That blood pressure is a bit high so I would make sure to have that followed up with your doctor as that could be causing your headache too.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor